# SDR ABXA9700483

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 56519772
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND THE RIGHT WING SPOILER SYSTEM WHEEL WELL PULLEY BROKEN.  REPLACED SPOILER PULLEY BRACKET, RIGGED AND PERFORMED SPOILER OPERATIONAL CHECK IAW DC-8 MM 27-60-0.
